IGSNRR OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A proportional odds model of human mobility and migration patterns 期刊论文
INTERNATIONAL JOURNAL OF GEOGRAPHICAL INFORMATION SCIENCE, 2019, 卷号: 33, 期号: 1, 页码: 81-98
Authors:  Ma, Ting;  Zhu, Rong;  Wang, Jianghao;  Zhao, Na;  Pei, Tao;  Du, Yunyan;  Zhou, Chenghu;  Chen, Jie
Favorite  |  View/Download:30/0  |  Submit date:2019/05/23
Human mobility and migration  the proportion odds  migration probability  probability-based modelling